Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Else Experienced Liver Failure After Receiving Steroids?

Has Anyone Else Experienced Liver Failure After Receiving Steroids?

A MyMSTeam Member said:

Naltrexone

posted almost 8 years ago
A MyMSTeam Member said:

Dear Pilar - thanks for replying! I'm pleased to make your acquaintance - and I added you to my team. I hope that's OK. I have so much that I want to share with you after reading your story and profile that I think sill be really helpful for you! But this unstable site just blew away the reply that I was composing, and it's time for me to go take my "night meds" and my Low-Dose Naltrexonen (LDN), so I'm going to take a break and do that. I'll write more later! Hang in there and have a good evening, Pilar!

posted almost 8 years ago
A MyMSTeam Member said:

I whole heartedly agree. I won't even use topical steroids. We're eating whole foods. Nothing processed. Thanks for the reply Charlie.

posted almost 8 years ago
A MyMSTeam Member said:

I had bone failure (osteopenia) after the idiot neurologist over loaded me with prednisone years ago, and I developed avascular necrosis of my femoral heads from the damned steroids that cost me a total hip replacement! I'm NEVER going to take any more steroids!! They WRECK our bones!! And the rheumatologists and physical medicine Dr.s know all about it. I'll stick with the LDN that is CHEAP, ORAL and has done WONDERS for me. It seems that I have put my into REMISSION with Dr. Jelinek's "Overcoming Multiple Sclerosis recovery" program and Low-Dose Naltrexone (LDN) and I'm NOT taking any of the mainstream MS drugs, with their AWFUL side-effects! Some of the MS drugs are especially hardon our livers. And I wouldn't be surprised if steroids can also damage our livers - they can seriously damage virtually every other organ in our bodies!!Research it!! Google prednisone and Solumedrol and see what you can find1 The damned neurologists and Big Pharma won't be any help! Good luck and best wishes! NO MORE STEROIDS for Charlie - EVER!!

posted almost 8 years ago
Already a Member? Log in